# SDR USAA2013061700001

- Difficulty date: June 14, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 16,728 hours, 2,206 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUTION LIGHT ON CIDS PANEL-FWD F/A STATION DOOR 4R SHOWS AMBER AND "CHECK DOOR PRESSURE".  MX SERVICED 4R DOOR DAMPER AS REQUIRED.
